American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C29) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] M. J. Pacifico and J. L. Vieitez. On measure expansive diffeomorphisms. Proc. Amer. Math. Soc. 143 (2015) 811-819.
Abstract, references, and article information   
View Article: PDF

[2] Abbas Fakhari. Uniform hyperbolicity along periodic orbits. Proc. Amer. Math. Soc. 141 (2013) 3107-3118.
Abstract, references, and article information   
View Article: PDF

[3] Masayuki Asaoka. Erratum to ``Hyperbolic sets exhibiting $C^1$-persistent homoclinic tangency for higher dimensions''. Proc. Amer. Math. Soc. 138 (2010) 1533-1533. MR 2578549.
Abstract, references, and article information   
View Article: PDF

[4] Shuhei Hayashi. Applications of Mañé's $C^2$ connecting lemma. Proc. Amer. Math. Soc. 138 (2010) 1371-1385. MR 2578529.
Abstract, references, and article information   
View Article: PDF

[5] Masayuki Asaoka. Hyperbolic sets exhibiting $C^1$-persistent homoclinic tangency for higher dimensions. Proc. Amer. Math. Soc. 136 (2008) 677-686. MR 2358509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Judy Kennedy. Collapsed indecomposable continua in area preserving two-dimensional dynamical systems. Proc. Amer. Math. Soc. 135 (2007) 2073-2080. MR 2299483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michal Feckan. Topologically transversal reversible homoclinic sets. Proc. Amer. Math. Soc. 130 (2002) 3369-3377. MR 1913016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1